A bound for orderings of Reidemeister moves

Julian Gold*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We provide an upper bound on the number of ordered Reidemeister moves required to pass between two diagrams of the same link. This bound is in terms of the number of unordered Reidemeister moves required.

Original languageEnglish (US)
Pages (from-to)3099-3110
Number of pages12
JournalAlgebraic and Geometric Topology
Issue number6
StatePublished - Aug 6 2013


  • Reidemeister moves

ASJC Scopus subject areas

  • Geometry and Topology


Dive into the research topics of 'A bound for orderings of Reidemeister moves'. Together they form a unique fingerprint.

Cite this